During the last six months my weight has increased from ~135 (60 kg) to almost 175 (80kg) pounds. This happens even though my general level of exercise has increased and I just eat approximately 1300-1500 calories a day.
I would have asked my doctor about this but he's not very accessible at the moment, and I'm not sure if this is the right place to get an answer to this type of question.
I'm technically transsexual even though it's not common knowledge in my social circle. I have a quite normal dosage of spironolacton (200mg/day) which I will continue to take until after I've finished the genital reconstruction surgery, which I haven't yet. But my dosage of Estradot is low at the moment (50 microgram/24 hour patch). My dosage will be doubled soon. But I mention this because I've read that a deficiency of estrogen (when you don't have much testosterone obv) can cause much weight gain.
I'm currently on the meds (24 hour dosages)
200mg spironolacton (2 pills)
50micrograms estradiol (patch)
1mg finasteride (pill)
I also have a kind of medication I got from Yeson Voice Center in Seoul after a vocal surgery. I'll attach a picture!
I'm just wondering if either of the medications or the lack of estrogen can cause this.
In advance, thank you for your help!